|5 min. later.
Nov 28, 2007
Hi there, Woke up a little later this morning and took my medication 5 min. after required time. 9:05, instead of 9:00. Silly question, but is that ok? Just want to ease my anxiety. Thank you!Taking kivexa/rayatz/norvir
| Response from Dr. Young
ok, ease your anxiety.
Five minutes is hardly a problem.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared I Have HIV
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
- Chills After Mutual Masturbation Worried I Have HIV
- Flu Symptoms After Drinking Water Worried I Have HIV
- Painful Red Spots After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.